# SDR SWIA971319

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- Engine: Pwa PW118
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, LEFT RED LIGHTS REMAINED ON.  FELT VIBRATION COMING FROM LEFT MAIN GEAR.  AFTER GEAR WAS SELECTED DOWN ALL INDICATIONS WERE NORMAL.  RETURNED TO FIELD.  REPLACED LEFT OUTBOARD DOOR SEQUENCE VALVE.  OPS CHECKS IAW MM 32.
